# SDR SWAA2025071786982

- Difficulty date: June 30, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 29,622 hours, 14,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OTBD. AFT FLAP IS DELAMINATED LOWER INBD. CORNER.   REMOVED L/H OUTBOARD AFT FLAP IAW AMM 27-51-22-000-801.  REMOVED AND INSTALLED SERVICEABLE REPLACEMENT LT OUTBOARD AFT FLAP IAW AMM 27-51-22-400-801. L/H OTBD AFT FLAP ADJUSTMENT CHECK GOOD IAW AMM 27-51-22-400-801.
